# SDR CHQA20131122432

- Difficulty date: November 22, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 30,004 hours, 27,109 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,092 hours, 26,993 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA FITTING HOLES WERE FOUND TO BE ELONGATED.  THE LT AILERON PCA FITTING WAS REPLACED IAW SRM 51-40-02.
